Join Date: Oct 2004
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Originally Posted by crsta33
My dd has been taking augmentin-es for strep since Monday (some of you may have read my post about our trouble getting it in her). Well now she has diarreha...at least 6 times since this a.m.
She's not eating much, but the few bites she'll take are of applesauce, bananas, and yogurt (all of which the ped recommended to minimize this side effect)
I have called the ped, but she's not our regular doc (we were out of town when she got sick) and I'm waiting to hear back. The receptionist commented that she thought diarreha was a side effect, which I thougt was rather silly. I told her that it was, but I was worried b/c last time she took this, she ended up dehydrated and in the hospital (they thought it was rotavirus then).
I'm frustrated and stressed sitting here waiting for them to call back. At what point should I call my regular ped?
|46 members and 25,615 guests|
|Anne Jividen , Daffodil , Dakotacakes , Deborah , Dovenoir , Fnord , girlspn , hillymum , imagine21 , japonica , justsamma , katelove , Katherine73 , kathymuggle , Kelleybug , lilmissgiggles , manyhatsmom , Mirzam , MommyJen314 , moominmamma , NaturallyKait , newmamalizzy , prayingforpeace , RollerCoasterMama , rubelin , sarrahlnorris , scheelimama , SchoolmarmDE , serenbat , shanna-cat , shantimama , Shiny_3 , Shmootzi , sidrajedi , Socks , Springshowers , sren , stellanyc , Tiffa , tifga , Turquesa , valerievalira , VioletLove , zjande|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|